Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have neuropathic bladder, self catheterize to drain excess urine. Have cauda equina syndrome, vaginal numb, urine cold. Why?

I have neuropathic bladder & self catheterise 4 + times a day to drain eccess retained urine . I often get uti's , I hv cauda equina syndrome n this last ten days my sensation in my vagina has diminished 98% than previously . My vagina feels profoundly numb internally too n I feel a cold sensation more sore when I pass urine through intermittent catheters or alone ! My urine is colder than usual ! Why ?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day

The Decreased sensation are due to Cauda equina syndrome in which there is anaesthesia in the saddle area. If you are post menopausal lady, the decreased sensation could also be contributed by falling hormone level. You will benefit from hormone replacement therapy and local oestrogen ointment.
Also Kindly get your blood sugar level done.
Regards
Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor